P. Niroomand , R.Rezaei , F.G.Russo
J. Korean Math. Soc - 49, 4, 855-865 - March, 2012 - .
Publication year: 2012

In [P. Niroomand, R. Rezaei, On the exterior degree of finite groups, Comm. Algebra 39 (2011), 335-343] it is introduced a group invariant, related to the number of elements x and y of a finite group G, such that xy=1GG in the exterior square GG of G. This number gives restrictions on the Schur multiplier of G and, consequently, large classes of groups can be described. In the present paper we generalize the previous investigations on the topic, focusing on the number of elements of the form hmk of HK such that hmk=1HK, where m1 and H and Kare arbitrary subgroups of G.